# SDR SWAA2022060113869

- Difficulty date: May 28, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 56,763 hours, 33,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN/PLACARD (LOWER) IS EVIDENCED AS BROKEN AT AIRCRAFT LEFT / [01] FOUND L/H OVERWING EXIT SIGN LOOSE. REINSTALLED L/H OVERWING EXIT SIGN PER AMM33-51-01
